# SDR SCNA20210126005

- Difficulty date: January 7, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 56,963 hours, 18,202 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ACCESS DOOR 192CR WORN WHERE PNEUMATIC DOOR (192DR) LATCHES CONTACT.  REMOVED AND REPLACED ECS DOOR DOUBLER P/N 149A72244Y4 PO 804710, IAW SRM 51-40-02-0G-0.
